Generalized Bell numbers and algebraic differential equations

Toufik Mansour, Matthias Schork

Research output: Contribution to journalArticlepeer-review


It is shown that the exponential generating function of the generalized Bell numbers introduced recently by the authors satis es an algebraic differential equation in analogy to the case of the conventional Bell numbers. Several examples are discussed explicitly.
Original languageEnglish
Pages (from-to)131–142
JournalPure Mathematics and Applications
StatePublished - 12 Mar 2012


Dive into the research topics of 'Generalized Bell numbers and algebraic differential equations'. Together they form a unique fingerprint.

Cite this